MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD ULTRA-FINE¿ NANO¿ PEN NEEDLES 4MM (5/32¿) 32G; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. BD ULTRA-FINE¿ NANO¿ PEN NEEDLES 4MM (5/32¿) 32G; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 320122
Medical Device Problem Codes Leak/Splash (1354); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address information was not able to be obtained, therefore, nj was used as a place holder.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd ultra-fine¿ nano¿ pen needles 4mm (5/32¿) 32g leakage occurred and the shield was not properly removed.There was no report of patient impact.The following information was provided by the initial reporter: from phone call on (b)(6) 2023 12:38:40: consumer returned rep's call.She stated that the insulin is leaking through the hub.Consumer is new to using pen needles.After reviewing the steps for attaching the needles, it was realized that the consumer was not removing the inner shield.Date of event is (b)(6), not (b)(6).Using bd (pen needle 4mm nano 32g) the customer noticed seeping from the needle (b)(6) 2023 (no time given).
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.
 
Event or Problem Description
It was reported while using bd ultra-fine¿ nano¿ pen needles 4mm (5/32¿) 32g leakage occurred and the shield was not properly removed.There was no report of patient impact.The following information was provided by the initial reporter: from phone call on 2023-08-14 12:38:40: consumer returned rep's call.She stated that the insulin is leaking through the hub.Consumer is new to using pen needles.After reviewing the steps for attaching the needles, it was realized that the consumer was not removing the inner shield.Date of event is august 9th, not august 3rd.Using bd (pen needle 4mm nano 32g) the customer noticed seeping from the needle aug.3, 2023 (no time given).

Brand Name
BD ULTRA-FINE¿ NANO¿ PEN NEEDLES 4MM (5/32¿) 32G
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer (Section G)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17658870
Report Number9616656-2023-00945
Device Sequence Number6306396
Product Code FMI
UDI-Device Identifier10885403928659
UDI-Public(01)10885403928659
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K933545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number320122
Device Lot Number3017794
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown